# SDR 2008UALA02152

- Difficulty date: April 13, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 43,937 hours, 5,323 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SEAT 32C, WIRES TO SEAT EMERGENCY PATH LIGHT BROKEN. FOUND BROKEN WIRES TO LIGHT ASSEMBLY. REPLACED LIGHT ASSEMBLY. AC OK FOR SERVICE.
